# SDR ASAA1159897

- Difficulty date: June 20, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 16,378 hours, 4,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON RECALL, CLEARS WITH MASTER CAUTION RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PER FIM 21 62 00 810 801. INIT FAULT THIS PACK TCV.  FAULT CLEARED.  RE-RAN BITE.  NR 1 & AT PACK TEMP CONTROLLERS BOTH "GO".
